# SDR AALA20180307004

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 53,464 hours, 21,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727a-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL FROM BS 727 TO 787 AT STRINGER 25L WAS FOUND TO HAVE MULTIPLE AREAS OF CORROSION. REMOVED AND BLENDED OUT DAMAGE. FOUND TO BE BEYOND LIMITS IAW SRM 53-00-53-1A.   LEFT TRANSITION PANEL WAS REPLACED IAW SRM 53-00-53-2R.
